MathSciNet Relay Station
MathSciNet bibliographic data
MR1330571 34G10 (47D06 47N20)
El-Sayed, A. M. A. Fractional order evolution equations. J. Fract. Calc. 7 (1995), 89–100.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement